# SDR AALA202312277354

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 59,719 hours, 37,401 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: A225400298774
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STICKS AND IS DIFFICULT TO OPEN OR CLOSE. MAINTENANCE ADJUSTED AFT RIGHT LAV DOOR IAW AMM 25-40-00.
